MathSciNet Relay Station
MathSciNet bibliographic data
MR565281 (82e:81009) 81C05 (22E70 58F06)
Simon, Barry The classical limit of quantum partition functions. Comm. Math. Phys. 71 (1980), no. 3, 247–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement